Answered by: Dr Sashini Seeni
Good day. Last Friday (3 days ago) I took my first dose of Sinovac vaccination. For these 3 days I’m having non stop twists legs, abdominal pain, and pain in ovaries and the back pain. As well very strong muscle contraction especially at the left side of the chest with the pain under the ribs. I feel very ill and drained out. Should I seek the doctors attention? Thank you for you reply.
Hello and good night
Thank you for your question.
Based on your question above, I understand that you are worry about your problem. I will try to help you.
For your information, reported side effects to COVID-19 vaccines have mostly been mild to moderate and short-lasting. They include:
The chances of any of these side effects following vaccination differ according to the specific COVID-19 vaccine.
More serious or long-lasting side effects to vaccines are possible but extremely rare. Vaccines are continually monitored to detect rare adverse events.
If you are having symptoms other than stated above, i advice you to refer to a doctor for a proper treatment. You can also have an online consultation with our doctors to get information and further treatment.
I hope that this answer will help you. Thank you.